Cardinal sequences of length $< \omega_2$ under GCH

Tom 189 / 2006

István Juhász, Lajos Soukup, William Weiss Fundamenta Mathematicae 189 (2006), 35-52 MSC: Primary 54A25, 54D30, 54G12; Secondary 06E05, 03E75. DOI: 10.4064/fm189-1-3

Streszczenie

Let $\mathcal C (\alpha)$ denote the class of all cardinal sequences of length $\alpha$ associated with compact scattered spaces (or equivalently, superatomic Boolean algebras). Also put $$ {\cal C}_ {\lambda}(\alpha)=\{s\in \mathcal C(\alpha): s(0)={\lambda} = \min[ s({\beta}) : \beta < {\alpha}]\}. $$ We show that $f\in \mathcal C(\alpha)$ iff for some natural number $n$ there are infinite cardinals $\lambda_0>\lambda_1>\dots>\lambda_{n-1}$ and ordinals ${\alpha}_0,\dots ,{\alpha}_{n-1}$ such that ${\alpha}={\alpha}_0+\cdots+{\alpha}_{n-1}$ and $f=f_0\kern-3pt\mathop{{}^{\frown}\kern-3pt} f_1\kern-3pt\mathop{{}^{\frown}\kern-3pt} \ldots \kern-3pt\mathop{{}^{\frown}\kern-3pt} f_{n-1}$ where each $f_i\in\mathcal C_{\lambda_i}(\alpha_i)$. Under GCH we prove that if $\alpha < \omega_2$ then

(i) $\mathcal C_{\omega}(\alpha)=\{s\in {}^{\alpha}\{{\omega},\omega_1\}: s(0)={\omega}\}$;

(ii) if $\lambda > \mathop{\rm cf} (\lambda)=\omega$, $$ {\cal C}_ {\lambda}(\alpha)=\{s\in {}^{\alpha}\{{\lambda},{\lambda}^+\}: s(0)={\lambda},\ s^{-1}\{\lambda\}\hbox{ is ${\omega}_1$-closed in ${\alpha}$} \}; $$ (iii) if $\mathop{\rm cf} (\lambda)=\omega_1$, $$ {\cal C}_ {\lambda}(\alpha)=\{s\in {}^{\alpha}\{{\lambda},{\lambda}^+\}: s(0)={\lambda},\, s^{-1}\{\lambda\}\hbox{ is ${\omega}$-closed and successor-closed in ${\alpha}$} \};$$ (iv) if $\mathop{\rm cf} (\lambda)>\omega_1$, $\mathcal C_\lambda (\alpha)= {}^\alpha\{\lambda\}$.

This yields a complete characterization of the classes $\mathcal C(\alpha)$ for all $\alpha < \omega_2$, under GCH.

Autorzy

  • István JuhászAlfréd Rényi Institute of Mathematics
    V. Reáltanoda utca, 13–15
    H-1053 Budapest, Hungary
    e-mail
  • Lajos SoukupAlfréd Rényi Institute of Mathematics
    V. Reáltanoda utca, 13–15
    H-1053 Budapest, Hungary
    e-mail
  • William WeissMathematics Department
    University of Toronto
    Toronto, ON, M5S 1A1, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek